| Model Number |
VICM5 13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A2 - 2000, a4 - unk, a5 - unk, a6 - unk, h6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vicm5_13.2.-11.50 diopter implantable collamer lens lens tore/broke during injection/delivery into the eye.There was patient contact(lens touched the eye).No patient injury.The lens was exchanged with a same length lens.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
The lens was exchanged with a same model and length lens on (b)(6) 2023.This resolved the problem.Claim # (b)(4).